# SDR AALA950202

- Difficulty date: February 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320AA
- Make and model: Boeing 767223
- Aircraft serial: 22321
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MIA-DFW - FLT 457 - AFTER TAKEOFF, GEAR FAILED TO RETRACT.  ON FOURTH ATTEMPT, GEAR RETRACTED AND LOCKED.  LANDED DFW WITHOUT INCIDENT.  REPLACED LT TILT SENSOR AND ADJUSTED BOTH LT MLG SENSORS.  ACCOMPLISHED GEAR SWING, SYSTEM GROUND CHECKS NORMAL OPERATION.  (W)
